# SDR DL72S961423

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tq Box Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TWO, .5 CRACKS IN LT FWD TORQUE  BOX WEB AT UPPER CHORD ATTACH POINT STA 122.  REPAIRED PER M/M 53-11-0.
